It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


beCalmd is AWESOME!!! Thats what I take. :) Tics are bad yes, and seem worse when they happen to your child but unfortunantly stimulant medications many times cause even worse permanent side effects. They cause the same brain damage as cocaine when they are given to children. What happens is the normal working level of dopamine is 10 in adhd kids its about 7 so they treat them with stimulants and then their brain works at a level 10, but after the stimulants are taken away their brain now only works at a level 4 (3 points less than originally) There is NO reason to give stimulant medications to children who have basic ADHD symptoms. The only reason these medications should be used is if a child has SEVERE adhd and other symptoms that complicate or worsen behavior. And even then, all natural treatments should be tried first. By the way, natural treatments along with biofeedback..AWESOME!!! Get sound machines to mess with your brain wave patterns and help with focus.

“Results! Why, man, I have gotten a lot of results. I know several thousand things that won't work.”

--Thomas A. Edison





All times are GMT -7. The time now is 01:57 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!